Molecular hyperpolarisabilities

A. D. Buckingham, B. J. Orr

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages195-212
Number of pages18
JournalQuarterly Reviews, Chemical Society
Volume21
Issue number2
Publication statusPublished - 1967
Externally publishedYes

Cite this

Buckingham, A. D. ; Orr, B. J. / Molecular hyperpolarisabilities. In: Quarterly Reviews, Chemical Society. 1967 ; Vol. 21, No. 2. pp. 195-212.
@article{124da0b872284fb5ac35655f4ce6e52f,
title = "Molecular hyperpolarisabilities",
author = "Buckingham, {A. D.} and Orr, {B. J.}",
year = "1967",
language = "English",
volume = "21",
pages = "195--212",
journal = "Quarterly Reviews, Chemical Society",
issn = "0009-2681",
publisher = "Thanet Press",
number = "2",

}

Buckingham, AD & Orr, BJ 1967, 'Molecular hyperpolarisabilities', Quarterly Reviews, Chemical Society, vol. 21, no. 2, pp. 195-212.

Molecular hyperpolarisabilities. / Buckingham, A. D.; Orr, B. J.

In: Quarterly Reviews, Chemical Society, Vol. 21, No. 2, 1967, p. 195-212.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Molecular hyperpolarisabilities

AU - Buckingham, A. D.

AU - Orr, B. J.

PY - 1967

Y1 - 1967

UR - http://www.scopus.com/inward/record.url?scp=11644285280&partnerID=8YFLogxK

M3 - Article

VL - 21

SP - 195

EP - 212

JO - Quarterly Reviews, Chemical Society

T2 - Quarterly Reviews, Chemical Society

JF - Quarterly Reviews, Chemical Society

SN - 0009-2681

IS - 2

ER -